# SDR DALA2025060604327

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,327 hours, 42,031 cycles
- System (JASC): 5711 · Wing Spar
- Part: Repair
- Condition: Not Reported
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9584 EXISTING REPAIRS FOUND ON RH AFT REAR SPAR FC 5720-01103.   REPAIRED PER ER/A 621136-14AD (7125256)
